# SDR CALA9900840

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT LOWER FUSELAGE SKIN AT STA 680, STRINGER 28R.  THE CRACKED AREA AND FASTENERS WERE REMOVED IAW SRM 51-30-2, PAGE 2 AND 53-30-3, PAGE 14E.  DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-30-3, PAGE 14E.
